# SDR YENA2020030380207

- Difficulty date: February 28, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 37,719 hours, 24,578 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FT # 255, BOS-DCA. L2 DOOR INDICATION INOP ( DOOR POS IND ON MFD & ASSC EICAS-PAX (L1/L2) AND SERVICE (R1/R2) )DOOR PAX AFT OPEN MESSAGE ON EICAS DURING CLIMB. MESSAGE REMAINED ON FOR DURATION OF THE FLIGHT. AIRCRAFT PRESSURATION WAS NORMAL; FOUND L2 DOOR PROX SENSOR CANNON PLUG LOOSE.  TIGHTENED PLUG   OPS CHECK NORMAL REF MM 52-72-21  MDDR 416501 CLRD MX-4 UPDATED
